BibTeX record journals/siamam/Zharnitsky95

download as .bib file

@article{DBLP:journals/siamam/Zharnitsky95,
  author    = {V. Zharnitsky},
  title     = {The Geometrical Description of the Nonlinear Dynamics of a Multiple
               Pendulum},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {55},
  number    = {6},
  pages     = {1753--1763},
  year      = {1995},
  url       = {https://doi.org/10.1137/S0036139993256606},
  doi       = {10.1137/S0036139993256606},
  timestamp = {Sat, 20 May 2017 00:26:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/Zharnitsky95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier